# SDR ASAA2019013027985

- Difficulty date: January 30, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 38,506 hours, 11,651 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7250 · Turbine Section
- Part: Frame
- Part number: 3401688030
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG REAR TURBINE FRAME FLANGE ASSY IS CRACKED AT APPROX 4 HOLES ON THE INTERMEDIATE FLANGE BOLT CIRCLE. GROUNDED - YES. REPLACED NR 1 ENG. FLANGE ASSY PER AMM 72-56-00-400 STEP 3 F (2) & (3). PLUG ASSY REMOVED FOR ACCESS, REINSTALLED PER MM 78-11-02-400.
